- Title:
Generalized hydrodynamics of the attractive non-linear Schrӧdinger equation
- Document type:
- Zeitschriftenaufsatz
- Author(s):
- Koch, Rebekka; Caux, Jean-Sébastien; Bastianello, Alvise
- Journal title:
- Journal of Physics A: Mathematical and Theoretical
- Year:
- 2022
- Journal volume:
- 55
- Journal issue:
- 13
- Pages contribution:
- 134001
- Fulltext / DOI:
- doi:10.1088/1751-8121/ac53c3
- Publisher:
- IOP Publishing
- E-ISSN:
- 1751-81131751-8121
- Date of publication:
- 02.03.2022
BibTeX